# SDR AALA202503213169

- Difficulty date: March 5, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING TASK (CPCP 53-250-00) AFT CARGO COMPARTMENT BILGE AREA INTERCOSTAL AT BS 727A TO 727B STR 27R HAS CORROSION. REMOVED CORROSION AT AFT CARGO COMPARTMENT BILGE AREA INTERCOSTAL BETWEEN BS 727A TO 727B STR 27R.
